×

Found 467 Documents (Results 1–100)

On the algebra of operators corresponding to the union of smooth submanifolds. (English. Russian original) Zbl 07599127

J. Math. Sci., New York 265, No. 5, 839-848 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 4, 672-682 (2019).
Reviewer: Gihyun Lee (Ghent)
MSC:  58J40 35S05 47A05
PDF BibTeX XML Cite
Full Text: DOI

On asymptotics of the density of states for hypoelliptic almost periodic systems. (English. Russian original) Zbl 07599121

J. Math. Sci., New York 265, No. 5, 763-773 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 4, 593-604 (2019).
MSC:  35P20 35B15 35H10
PDF BibTeX XML Cite
Full Text: DOI

On \((\lambda,\mu)\)-classes on the Engel group. (English) Zbl 07387341

Georgiev, Vladimir (ed.) et al., Advances in harmonic analysis and partial differential equations. Based on the 12th ISAAC congress, session “Harmonic analysis and partial differential equations”, Aveiro, Portugal, July 29 – August 2, 2019. Cham: Birkhäuser. Trends Math., 37-49 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Dirichlet-to-Neumann operator and Zaremba problem. (English) Zbl 1447.35142

Boggiatto, Paolo (ed.) et al., Advances in microlocal and time-frequency analysis. Contributions of the conference on microlocal and time-frequency analysis 2018, MLTFA18, in honor of Prof. Luigi Rodino on the occasion of his 70th birthday, Torino, Italy, July 2–6, 2018. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 431-453 (2020).
MSC:  35J25 35S15
PDF BibTeX XML Cite
Full Text: DOI

Characterizations of self-adjointness, normality, invertibility, and unitarity of pseudo-differential operators on compact and Hausdorff groups. (English) Zbl 07121764

Molahajloo, Shahla (ed.) et al., Analysis of pseudo-differential operators. Based on the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 79-95 (2019).
MSC:  47F05 47G30 35J70
PDF BibTeX XML Cite
Full Text: DOI

Nonlocal problem for autonomous quasilinear parabolic pseudodifferential equations with deviating argument. (English. Ukrainian original) Zbl 1352.35225

J. Math. Sci., New York 217, No. 4, 427-440 (2016); translation from Neliniĭni Kolyvannya 18, No. 2, 200-212 (2015).
MSC:  35S05 35K59 35A01
PDF BibTeX XML Cite
Full Text: DOI

\(L^p\) estimates for multi-parameter and multilinear Fourier multipliers and pseudo-differential operators. (English) Zbl 1345.42007

Li, Junfeng (ed.) et al., Some topics in harmonic analysis and applications. Special volume dedicated to Shanzhen Lu on the occasion of his 75th birthday. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-315-9/pbk). Advanced Lectures in Mathematics (ALM) 34, 113-144 (2016).
PDF BibTeX XML Cite

Pseudodifferential operators with automorphic symbols. (English) Zbl 1330.11003

Pseudo-Differential Operators. Theory and Applications 11. Cham: Birkhäuser/Springer (ISBN 978-3-319-18656-6/pbk; 978-3-319-18657-3/ebook). x, 202 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Iterative structures on singular manifolds. (English) Zbl 1357.58027

Albin, Pierre (ed.) et al., Geometric and spectral analysis. CRM workshops on ‘Geometry of eigenvalues and eigenfunctions, June 4–8, 2012’, ‘Manifolds of metrics and probabilistic methods in geometry and analysis’, July 2–6, 2012, ‘Spectral invariants on non-compact and singular spaces’, July 23–27, 2012, Centre de Recherches Mathématiques, Montréal, Canada. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1043-8/pbk; 978-1-4704-2059-8/ebook). Contemporary Mathematics 630. Centre de Recherches Mathématiques Proceedings, 173-221 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Nonlocal problem multipoint in time for the evolutionary equations with pseudo-Bessel operators with variable symbols. (English. Ukrainian original) Zbl 1490.35555

Ukr. Math. J. 66, No. 2, 178-196 (2014); translation from Ukr. Mat. Zh. 66, No. 2, 159-175 (2014).
MSC:  35S10 35S30
PDF BibTeX XML Cite
Full Text: DOI

Cauchy problem for autonomous quasilinear parabolic pseudodifferential equations with deviating argument. (English. Ukrainian original) Zbl 1301.35228

J. Math. Sci., New York 197, No. 1, 29-38 (2014); translation from Neliniĭni Kolyvannya 16, No. 1, 29-37 (2013).
MSC:  35S10 35S05 35K59
PDF BibTeX XML Cite
Full Text: DOI

Mellin quantisation in corner operators. (English) Zbl 1302.35495

Karlovich, Yuri I. (ed.) et al., Operator theory, pseudo-differential equations, and mathematical physics. The Vladimir Rabinovich anniversary volume. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0536-0/hbk; 978-3-0348-0537-7/ebook). Operator Theory: Advances and Applications 228, 151-172 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Affine transformations on symbols. (English) Zbl 1325.58015

Aldana, Clara L. (ed.) et al., Analysis, geometry and quantum field theory. International conference in honor of Steve Rosenberg’s 60th birthday, Potsdam, Germany, September 26–30, 2011. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9144-5/pbk). Contemporary Mathematics 584, 199-222 (2012).
MSC:  58J40 58J42
PDF BibTeX XML Cite
Full Text: DOI

Regularised integrals, sums and traces. An analytic point of view. (English) Zbl 1272.11103

University Lecture Series 59. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5367-2/pbk). x, 190 p. (2012).
PDF BibTeX XML Cite

A Szegő limit theorem for operators with discontinuous symbols in higher dimensions: Widom’s conjecture. (English) Zbl 1286.47032

Brown, B. Malcolm (ed.) et al., Spectral theory, function spaces and inequalities. New techniques and recent trends. Dedicated to David Edmund and Des Evans to their 80th and 70th birthdays. Berlin: Springer (ISBN 978-3-0348-0262-8/hbk; 978-3-0348-0263-5/ebook). Operator Theory: Advances and Applications 219, 211-231 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Local exponential estimates for \(h\)-pseudo-differential operators with operator-valued symbols. (English) Zbl 1247.35213

Rodino, Luigi (ed.) et al., Pseudo-differential operators: analysis, applications and computations. Selected papers based on lectures presented at the meeting of the ISAAC Group in Pseudo-Differential Operators (IGPDO), London, UK, July 13–18, 2009. Basel: Birkhäuser (ISBN 978-3-0348-0048-8/hbk; 978-3-0348-0049-5/ebook). Operator Theory: Advances and Applications 213, 173-190 (2011).
MSC:  35S05 35B45 35Q40
PDF BibTeX XML Cite
Full Text: DOI

Mellin operators with asymptotics on manifolds with corners. (English) Zbl 1247.35218

Rodino, Luigi (ed.) et al., Pseudo-differential operators: analysis, applications and computations. Selected papers based on lectures presented at the meeting of the ISAAC Group in Pseudo-Differential Operators (IGPDO), London, UK, July 13–18, 2009. Basel: Birkhäuser (ISBN 978-3-0348-0048-8/hbk; 978-3-0348-0049-5/ebook). Operator Theory: Advances and Applications 213, 31-78 (2011).
MSC:  35S35 35J70 35J08
PDF BibTeX XML Cite
Full Text: DOI

Quasi-classical asymptotics for pseudodifferential operators with discontinuous symbols: Widom’s conjecture. (English. Russian original) Zbl 1272.47064

Funct. Anal. Appl. 44, No. 4, 313-317 (2010); translation from Funkts. Anal. Prilozh. 44, No. 4, 86-90 (2010).
MSC:  47G30 35S05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Pseudo-differential operators and symmetries. Background analysis and advanced topics. (English) Zbl 1193.35261

Pseudo-Differential Operators. Theory and Applications 2. Basel: Birkhäuser (ISBN 978-3-7643-8513-2/pbk; 978-3-7643-8514-9/ebook). xiv, 709 p. (2010).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field